# SDR CALA2014070191386

- Difficulty date: July 1, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 77,373 hours, 13,513 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Unknown
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW HEAT RT SIDE INOPERATIVE.  CYCLED IAW CHECKLIST, STILL INOPERATIVE.  FOUND INACTIVE MX MSG 30-22031.  IAW FIM MAN 30-41-813, RT SIDE NR 2 WINDOW HEAT NORMAL BUT HAD AN INTERMITTENT FAULT.  UNLATCHED EICAS MSG, INOPERATIVE LIGHTS ON OVERHEAD PANEL WINDOW HEAT SW NOT ILLUMINATED.  WINDOW HEAT R2 SERVICEABLE.
